| Model Number |
M00522600 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip would not release from catheter.
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the intestinal tract during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, the clip was stuck in the tip of the outer sheath.The clip could not detach from the catheter to deploy.The procedure was completed with another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) hospital.Block h6: imdrf device code a15 captures the reportable event of clip would not release from catheter.Block h10: investigation results - the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned without the clip assembly attached and was returned deployed inside the over sheath.Microscopic examination was performed, and it was found that both activations were performed.No other problems with the device were noted.The reported event of clip would not release from catheter was not confirmed.Investigation found that the device was returned without the clip assembly attached but with both activations performed.The clip deployed inside the over sheath, evidence that the clip did release at some point.It is important to highlight that based on the device functionality the outer sheath should be retracted in order to expose the clip and deploy it.No problems were found that could have reduced the performance of the device during the procedure.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.
Event or Problem Description